# SDR N6WA2013061604

- Difficulty date: June 16, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 27,333 hours, 19,335 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Obstructed
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH LEAKS WATER ON GROUND.  REMOVED DEBRIS FROM ESCAPE HATCH SEAL.  OP'S CHECKED ESCAPE HATCH IAW AMM 52-72-00, OP'S CHECKED GOOD.
